Has anyone experience hair loss with this product? I've see this side effect mentioned in other forums but no one has mentioned it on this website, despite a slew of other negative effects mentioned
Yes! Please don't take this medication unless you have no other choice. My hair loss is so disturbing. It has drastically effected my quality of life. I would give anything to go back in time and not take this med. I took it for 9 weeks and I've been off it for nearly 5 weeks. I am still losing 4x my normal amount of hair daily. I had other side effects too. Please consider an alternate treatment and if you do take this medication I pray you do not have this happen to you. It is one of the worst things imaginable.
- Terbinafine Information for Consumers
- Terbinafine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terbinafine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2009 • 2 answers
My doctor prescibed it for my hair loss but a side effect could be infected hair folicle should I r?
Posted 23 Sep 2010 • 1 answer
Has anyone experienced hair loss with Lithostat? Not sure if my hair loss is a side effect from this
Posted 11 Nov 2011 • 1 answer
Posted 24 Oct 2014 • 1 answer
Spironolactone - I'm having this Hair loss side effect after I start using it, loss over 500 hair p?
Posted 20 Jun 2017 • 1 answer